# SDR CA110922005

- Difficulty date: September 21, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Dhav DHC6200
- Aircraft time: 9,873 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Head
- Condition: Loose
- Location: Extinguisher
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PRESSURE GAUGE ON THE FIRE EXTINGUISHER READ ZERO.  HEAD ASSY WAS FOUND TO BE LOOSE ON THE BOTTLE WHICH ALLOWED THE CONTENTS TO ESCAPE.  FIRE EXTINGUISHER IS 4.5 YEARS OLD.  UNIT IS MODEL HAL-035-AVN.
